My surgeon today is getting me to stop my ezetimibe saying it will help the leg pains/burning. Has anyone stopped and gotten relief on their legs? If so, how long did it take for it to start helping?
I also am experiencing a burning sensation in my upper left arm. The pain started after I started taking Ezetimibe daily. I used to take Zetia but my insurance no longer covers that drug, but I never had an issue with Zetia. Not sure if Ezetimibe is the cause of the burning. but I will stop taking it to see if the burning sensation in my arm disappears. Seeing my physician today to talk about this.
- Ezetimibe Information for Consumers
- Ezetimibe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ezetimibe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2011 • 26 answers
Posted 2 Apr 2012 • 1 answer
Posted 28 Nov 2012 • 2 answers
High Cholesterol - Familial Homozygous - Anyone trying niacin therapy? Results? As I get older, what
Posted 12 Mar 2014 • 2 answers
Posted 16 Sep 2016 • 4 answers